# SDR 250TR

- Difficulty date: December 12, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,884 hours, 26,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING & FLAP EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK M193 AND REFLECTOR.  OPS CHECKS GOOD PER MM 33-51-1.
